# SDR QXEA200301592

- Difficulty date: December 29, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 15,872 hours, 22,067 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLI FLIGHT 2158 ON SHORT FINAL, MASTER WARN NR 2 ENGINE OIL PRESSURE CAME ON.  RAN CHECKLIST, LIGHT WENT OUT AFTER 5 SECONDS.  OIL PRESSURE GAUGE READING NORMAL, IN GREEN ARC.  FOUND OIL CONTAMINATION IN NR 2 OIL ENGINE OIL PRESSURE SWITCH CONNECTOR.  CLEANED CONNECTOR.  GROUND RAN AIRCRAFT AT VARIOUS POWER/CONDITION LEVER SETTING.  NR 2 OIL PRESSURE NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
